# SDR 05FDEA00640

- Difficulty date: March 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 30,687 hours, 27,666 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350005200
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL LAND AT 550 GB HAS 5 EA ELONGATED HOLES.  REPAIRED 3 EA HOLES IAW A310-200 SRM 51-40-44 FIG 1.  COMPLIED WITH EA 6-5710-87184 BY INSTALLING 1 EA REPAIR BUSHING FOR REMAINING HOLE.
